# SDR DXTA200802982

- Difficulty date: April 6, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600444
- Aircraft time: 9,378 hours, 7,694 cycles
- Engine: Pwa JT15D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT APPROX 500 FEET, EXPERIENCED BIRD STRIKE TO LT ENGINE. CREW REPORTED A VERY LOUD BANG, FOLLOWED BY A COUPLE OF MINUTES OF SMOKE/ODOR IN CABIN.  REMOVED AND REPLACED LT ENGINE IAW MM 71-01-02.  LEAK AND OPS CHECK GOOD.
